Journal of


  (Formerly Journal of the Czech Geological Society)

Original Paper

M Mergl

Genus Lingulops (Lingulata, Brachiopoda) in Silurian of the Barrandian

Journal of the Czech Geological Society, volume 44 (1999), issue 1-2, 155 - 158


A new species Lingulops barrandei sp. n. is described from the Kopanina Formation (Ludlow) of the Barrandian. Functional morphology of the genus is discussed.

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2016): 0.760

IF (ISI, 2016): 0.609

5 YEAR IF (ISI, 2016): 1.028

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943